Register Now to Receive:

Weekly Circular • Email Promotions • Recipes • Coupons

  • Size

    100 ea

    Description

    Buy 50 get 50 free! 50+50 Free coated caplets (Capsule-shaped tablets). Ibuprofen Tablets, 200 mg. Made in USA.

    Identifier

    00305730160346

    SKU/UPC

    30573016034

    Manufacturer

    Pfizer

    Brand

    Advil
  • Size

    50 ea

    Description

    Ibuprofen Tablets USP. NSAID - Nonsteroidal anti-inflammatory drug.

    Identifier

    00300450463036

    SKU/UPC

    30045046303

    Manufacturer

    McNeil

    Brand

    Motrin
  • Size

    50 ea

    Description

    Excedrin Extra Strength is a combination pain reliever that contains acetaminophen, aspirin, and caffeine. Doctors believe that these combination pain relief products offer major advantages, including an enhanced pain-relieving effect. Caffeine is also an ingredient in many prescription headache treatments, however, a non-prescription, combination headache pain reliever like Excedrin is often recommended as an alternative. For some, headache relief starts in just 15 minutes Excedrin pain reliever’s fast-acting formula delivers powerful relief from headache symptoms Contains acetaminophen, aspirin, and caffeine

    Identifier

    00300672000507

    SKU/UPC

    30067200050

    Manufacturer

    GLAXOSMITHKLINE CONSUMER

    Brand

    EXCEDRIN
  • Identifier

    00325866547637

    SKU/UPC

    32586654763